Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on second order differential inequalities


Author: Keith Schrader
Journal: Proc. Amer. Math. Soc. 19 (1968), 1007-1012
MSC: Primary 34.90
DOI: https://doi.org/10.1090/S0002-9939-1968-0234097-0
MathSciNet review: 0234097
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fountain and L. Jackson, A generalized solution of the boundary value problem for $ y'' = f(x,y,y')$, Pacific J. Math. 12 (1962), 1251-1272. MR 0163002 (29:305)
  • [2] P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [3] L. Jackson and K. Schrader, On second order differential inequalities, Proc. Amer. Math. Soc. 17 (1966), 1023-1027. MR 0200510 (34:401)
  • [4] M. Peixoto, Generalized convex functions and second order differential inequalities, Bull. Amer. Math. Soc. 55 (1949), 563-572. MR 0029949 (10:686a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.90

Retrieve articles in all journals with MSC: 34.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0234097-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society